# SDR SIMA20120922005

- Difficulty date: September 22, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 22,507 hours, 16,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND ALL EXTERIOR EMERGENCY LIGHTS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ALL EXTERIOR EMERGENCY LIGHTS OPERATIONAL CHECK WAS GOOD IAW WK CARD 33-002.  THE AIRCRAFT WAS RETURNED TO SERVICE.
